# SDR FDEA2023012350149

- Difficulty date: December 5, 2022
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC077122
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER SURFACE - APPROX XORS 417 AT REAR SPAR - FILLER BULGING.   BLENDED AND REMOVED CORROSION IAW SRM 51-21-01-0G, APPLIED REPAIR IAW EA# 1-5710-T0372292 "WING -   BASIC WING STRUCTURE - RT WING REAR SPAR UPPER CAP AFT LEG STA. XORS 412 TO XORS   420 - REWORK"
